Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Trying to conceive, weight gain. History of medical abortion. Treatment?

hellp Doctor. My problem is im not able to conceive, i got pregnent 3 yrs back i was 2 month pregnent, i took a tablet for abortion which i dont remember the name, after few days i got heavy bleeding .. that time i didnt want a baby, but now im not able to conceive, will i ever be able to conceive?? i have also put on weight, around 20 kg more compared with 3 yrs back. i weigh 77 kg now. please reply.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
As you have a pregnancy previously it is proved that you are not primarily infertile. you are facing secondary infertility.
From you history putting on extra weight indicates to a polycystic ovarian disease which must be confirmed by USG whole abdomen alongwith a total hormonal profile including FSH, LH, TSH. These will clear what you actually have . Then it can be said whether you can able to concieve or not.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor